Publications with W. Goldfarb

All publications by Warren D. Goldfarb and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:184 Goldfarb, W. D., Gurevich, Y., & Shelah, S. (1984). A decidable subclass of the minimal Gödel class with identity. J. Symbolic Logic, 49(4), 1253–1261. DOI: 10.2307/2274275 MR: 771791